The Annals of Mathematical Statistics

Inequalities with Applications to the Weak Convergence of Random Processes with Multi-Dimensional Time Parameters

Michael J. Wichura

Full-text: Open access

Abstract

Bounds on the distribution of the maximum of the absolute values of the "partial sums" constructed from a multi-dimensional array of independent random variables are derived and used to establish the weak convergence of certain random functions defined in terms of such "partial sums".

Article information

Source
Ann. Math. Statist., Volume 40, Number 2 (1969), 681-687.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697741

Digital Object Identifier
doi:10.1214/aoms/1177697741

Mathematical Reviews number (MathSciNet)
MR246359

Zentralblatt MATH identifier
0214.17701

JSTOR
links.jstor.org

Citation

Wichura, Michael J. Inequalities with Applications to the Weak Convergence of Random Processes with Multi-Dimensional Time Parameters. Ann. Math. Statist. 40 (1969), no. 2, 681--687. doi:10.1214/aoms/1177697741. https://projecteuclid.org/euclid.aoms/1177697741


Export citation